# SDR CA990115023

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Failed
- Location: Passenger Door
- Part time: 7,812 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, I

## Discrepancy

(CAN) IN CLIMB THROUGH 17,000 FEET, CAUTION MESSAGE PASSENGER DOOR LATCH FOLLOWED BY AURAL WARNING.  QUICK REF CARRIED OUT.  EMERGENCY DEPRESSURIZATION INITIATED.  AIRCRAFT RETURNED.  MAIN CABIN DOOR STRIKER PLATE RE-WORKED.  DOOR RIGGING CHECKED.  TOTAL CYCLES:  6.642.
